zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Persistence of invariant torus in Hamiltonian systems with two-degree of freedom. (English) Zbl 1134.37025
Consider the following Hamiltonian dynamical system: ·q=H p (p,q),·p=-H q (p,q) where the Hamiltonian function is H=h(p)+f(q,p). The classical KAM theorem asserts that if h is not degenerate i.e. det(h pp )0 then most of the invariant tori can persist when f is sufficiently small. In general, the nondegeneracy condition is necessary for KAM theorems. However, the Hamiltonian systems with two degrees of freedom have some special properties and so, the present paper is devoted to a KAM theorem for a class of 2D Hamiltonian systems without any nondegeneracy condition. The main tool is the so-called KAM iteration.
MSC:
37J40Perturbations, normal forms, small divisors, KAM theory, Arnol’d diffusion
70H08Nearly integrable Hamiltonian systems, KAM theory
References:
[1]Kolmogorov, A. N.: On the persistence of quasi-periodic motions under small perturbations of the Hamiltonian, Dokl. akad. Nauk USSR 98, 527-530 (1954)
[2]Arnol’d, V. I.: Proof of A.N. Kolmogorov’s theorem on the preservation of quasi-periodic motions under small perturbations of the Hamiltonian, Russian math. Surveys 18, No. 5, 9-36 (1963) · Zbl 0129.16606 · doi:10.1070/rm1963v018n05ABEH004130
[3]Eliasson, L. H.: Perturbations of stable invariant tori for Hamiltonian systems, Ann. sc. Norm. super. Pisa cl. Sci. (5) 15, 115-147 (1998) · Zbl 0685.58024 · doi:numdam:ASNSP_1988_4_15_1_115_0
[4]J. Pöschel, A lecture on the classical KAM theorem, School on Dynamical Systems, May 1992
[5]Pöschel, J.: On elliptic lower dimensional tori in Hamiltonian systems, Math. Z. 202, 559-608 (1989) · Zbl 0662.58037 · doi:10.1007/BF01221590
[6]H. Rüssmann, On twist Hamiltonians, Talk on the Colloque International: Mécanique céleste et systémes hamiltonients, Marseille, 1990
[7]H. Rüssmann, Invariant tori in the perturbation theory of weakly non-degenerate integrable Hamiltonian systems, preprint, July 1998
[8]Rüssmann, H.: Convergent transformations into a normal form in analytic Hamiltonian systems with two degree of freedom on the zero energy surface near degenerate elliptic singularities, Ergodic theory dynam. Systems 23, 1-44 (2003)
[9]Sevryuk, M. B.: KAM-stable Hamiltonians, J. dyn. Control syst. 1, 351-366 (1995) · Zbl 0951.37038 · doi:10.1007/BF02269374
[10]Xu, J.; You, J.; Qiu, Q.: Invariant tori of nearly integrable Hamiltonian systems with degeneracy, Math. Z. 226, 375-387 (1997) · Zbl 0899.34030 · doi:10.1007/PL00004344
[11]Xu, J.; You, J.: Persistence of lower dimensional tori under the first Melnikov’s non-resonance condition, J. math. Pures appl. 80, No. 10, 1045-1067 (2001) · Zbl 1031.37053 · doi:10.1016/S0021-7824(01)01221-1
[12]J. Xu, On reducibility for two dimensional linear differential equations with quasi-periodic coefficients close to constants, preprint, 2005